Advances in Differential Equations

Singular behavior of the solution of the Helmholtz equation in weighted $L^p$-Sobolev spaces

Colette De Coster and Serge Nicaise

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the Helmholtz equation \[ (1)\quad -\Delta u+zu=g \hbox{ in } \Omega, \] with Dirichlet boundary conditions in a polygonal domain $\Omega$, where $z$ is a complex number. Here $g$ belongs to $L^p_\mu(\Omega)=\{v \in L^p_{loc}(\Omega): r^\mu v\in L^p(\Omega)\},$ with a real parameter $\mu$ and $r(x)$ the distance from $x$ to the set of corners of $\Omega$. We give sufficient conditions on $\mu,$ $ p$, and $\Omega$ that guarantee that problem (1) has a unique solution $u\in H^1_0(\Omega)$ that admits a decomposition into a regular part in weighted $L^p$-Sobolev spaces and an explicit singular part. We further obtain some estimates where the explicit dependence on $|z|$ is given.

Article information

Source
Adv. Differential Equations Volume 16, Number 1/2 (2011), 165-198.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854334

Mathematical Reviews number (MathSciNet)
MR2766898

Zentralblatt MATH identifier
1219.35049

Subjects
Primary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 35B65: Smoothness and regularity of solutions

Citation

De Coster, Colette; Nicaise, Serge. Singular behavior of the solution of the Helmholtz equation in weighted $L^p$-Sobolev spaces. Adv. Differential Equations 16 (2011), no. 1/2, 165--198. https://projecteuclid.org/euclid.ade/1355854334.


Export citation